Open Access
December, 1972 Markovian Interaction Processes with Finite Range Interactions
Richard Holley
Ann. Math. Statist. 43(6): 1961-1967 (December, 1972). DOI: 10.1214/aoms/1177690867


An elementary proof of an existence theorem for infinite particle systems interacting through a finite range interaction is given. The results are then used to prove that the system preserves ergodicity of the initial measure.


Download Citation

Richard Holley. "Markovian Interaction Processes with Finite Range Interactions." Ann. Math. Statist. 43 (6) 1961 - 1967, December, 1972.


Published: December, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0257.60035
MathSciNet: MR373070
Digital Object Identifier: 10.1214/aoms/1177690867

Rights: Copyright © 1972 Institute of Mathematical Statistics

Vol.43 • No. 6 • December, 1972
Back to Top